Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    Confused and Concerned....
    avatar
    An_251714 posted:
    Okay, let me start by saying that I have recently moved and also have a full time job that requires a lot of physical activity. Between the moving every weekend for the last month and going to work, I've also been sick. So needless to say, I've been under plenty of stress, too.
    I'm concerned because I have been taking Tri-Sprintec for 5 years with no issues, but last month my period was 3 days late. I thought it might be from all of the stress of moving and the increased physical activity. I started my new pack on time as usual and my period continued for about 2 days after starting my new pack, making my period a little shorter than usual since it was late. Now I am 5 week 3 pills from my first white week 4 pill, and have been spotting for about 2-3 days. I have only had sex twice in the last 2 months, the first before my late period last month and the second about 3 days ago. I have not been late taking, nor have I missed any of my pills, except taking a couple of the white pills at once last month because I missed a couple days in a row.
    Please help!
    Reply


    Helpful Tips

    Be the first to post a Tip!

    Expert Blog

    Below the Belt: Women's Health - Jane Harrison-Hohner, RN, RNP

    From HPV to irregular periods to PMS to fibroids, Jane Harrison-Hohner, RN, is here to share her knowledge and insight...Read More

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.